# SDR ARWA0601

- Difficulty date: June 1, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N306
- Make and model: Lkheed 1011
- Aircraft serial: 1138
- Aircraft time: 59,781 hours, 26,633 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FROM KMIA TO MKJS, ARCING AND SMOKE CAME FROM LOWER RIGHT HAND CORNEROF CENTER OVERHEAD PANEL, F/O FWD WINDSHIELD CRACKED.
